Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/jspui/handle/123456789/9462
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGonçalves, José Vicente-
dc.contributor.authorMarcial, Marcos Roberto-
dc.contributor.authorMiyagaki, Olimpio Hiroshi-
dc.date.accessioned2018-02-06T13:15:07Z-
dc.date.available2018-02-06T13:15:07Z-
dc.date.issued2015-
dc.identifier.citationGONÇALVES, J. V.; MARCIAL, M. R.; MIYAGAKI, O. H. et al. Topological structure of the solution set of singular equations with sign changing terms under dirichlet boundary condition. Topological Methods in Nonlinear Analysis, v. 47, p. 1-16, 2015. Disponível em: <https://apcz.umk.pl/czasopisma/index.php/TMNA/article/view/TMNA.2015.091>. Acesso em: 16 jan. 2018.pt_BR
dc.identifier.issn1230-3429-
dc.identifier.urihttp://www.repositorio.ufop.br/handle/123456789/9462-
dc.description.abstractIn this paper we establish existence of connected components of positive solutions of the equation −∆pu = λf(u) in Ω, under Dirichlet boundary conditions, where Ω ⊂ RN is a bounded domain with smooth boundary ∂Ω, ∆p is the p-Laplacian, and f : (0, ∞) → R is a continuous function which may blow up to ±∞ at the origin.pt_BR
dc.language.isoen_USpt_BR
dc.rightsrestritopt_BR
dc.titleTopological structure of the solution set of singular equations with sign changing terms under dirichlet boundary condition.pt_BR
dc.typeArtigo publicado em periodicopt_BR
dc.identifier.uri2https://apcz.umk.pl/czasopisma/index.php/TMNA/article/view/TMNA.2015.091pt_BR
dc.identifier.doihttps://doi.org/10.12775/TMNA.2015.091-
Appears in Collections:DEMAT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_TopologicalStructureSolution.pdf
  Restricted Access
357,21 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.